# SDR ASAA0580347

- Difficulty date: June 18, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224672
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FRAME WEB CHAFED.  REPAIRED WEB SECTION PER SRM 51-70-4.  (M)
